MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5X40MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5X40MM POLYAXIAL SCREW
Model Number 5119.1642
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not able to be returned for evaluation as it was retained by the hospital.The s1 screws were replaced with a larger size, and the left l5 screw was replaced due to difficulty placing the new rod.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done to replace a screw which had loosened post-operatively causing adverse effects to the patient.

Brand Name
CREO
Common Device Name
CREO THREADED 6.5X40MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10869274
Report Number3004142400-2020-00157
Device Sequence Number14130474
Product Code MNH
UDI-Device Identifier00889095104127
UDI-Public00889095104127
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1642
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR